# SDR SWAA983151

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000679
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND COCKPIT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER M/M.  PREFLIGHT, FOUND EMERGENCY FLOOR TRACK HAS TWO LIGHTS INOP.  RELAMPED AND OPS CKS GOOD PER M/M.
